# SDR ABXA9500860

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 39148701
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE ACCOMPLISHING AD 94-03-01, A PREVIOUS REPAIR AND INTERNAL DOUBLER WAS FOUND DAMAGED AT THE UPPER FORWARD CORNER OF THE FORWARD ENTRY DOOR JAMB.  REPAIRED IAW ABX REA D953-12388-MR.
